Affordable Access

Publisher Website

On the Central Limit Theorem for an ergodic Markov chain

Authors
Journal
Stochastic Processes and their Applications
0304-4149
Publisher
Elsevier
Publication Date
Volume
47
Issue
1
Identifiers
DOI: 10.1016/0304-4149(93)90097-n
Keywords
  • Central Limit Theorem
  • Drift Criterion
  • Ergodic Markov Chain
  • Non-Linear Time Series Model

Abstract

Abstract A simple sufficient condition for the Central Limit Theorem for functionals of Harris ergodic Markov chains is derived. The result is illustrated with an example taken from non-linear time series analysis.

There are no comments yet on this publication. Be the first to share your thoughts.